# SDR DALA2024111810997

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 5,031 hours, 577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door System
- Condition: Abnormal
- Location: 3r Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 3R DOOR ASSIST IN YELLOW BAND. CORRECTIVE ACTION: REPLACED BOTTLE AND SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (6691015)
